# SDR CALA9700826

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72824
- Make and model: Doug DC-9-82
- Aircraft serial: 49484
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cables
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORCE REQUIRED TO PULL THE TAILCONE INTERIOR AND EXTERIOR RELEASE HANDLES EXCEEDED LIMITS.  ADJUSTED TAILCONE CABLES IAW MM 53-53-00.
